MAUDE Adverse Event Report: ZIMMER CAS CAS FIX PIN 3.2D X 150MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS CAS FIX PIN 3.2D X 150MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20800000010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign country: europe: romania.The device will not be returned for analysis, as the remainder of the pin is unavailable per hospital policy; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that at the end of the surgery, the surgeon wanted to remove the femoral pins.After he managed to remove the pin, he found that its tip was broken.He performed an x-ray and found that the broken tip remained in the bone.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1 (unknown); d4; g4; h2; h3; h6.Review of the x-ray by a health care professional confirmed a retained broken-off metal guide pin present within the femur.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.A definitive root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CAS FIX PIN 3.2D X 150MM STR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22201686
Report Number0009617840-2025-00024
Device Sequence Number17864209
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(17)300102(10)67034257
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K182964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20800000010
Device Lot Number67034257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown